Revivanail staining my nails..?!

LayStar

<strong>Jugsy Geek</strong>
Hey peeps,

I am taking a break from my enhancements and going natural for a few months. I have been using Revivanail and it's staining my nails with bright yellow patches?! :eek: Why is this? I'm scrubfreshing my nails and making sure they're dry before applying the treatment, I'm not wearing a colour either.
I'm a bit reluctant to buff my nails to see if the yellow will go as they're quite sensitive after 5 years of non stop enhancement wearing! :confused:
 

Envy

Well-Known Member
Hey stranger ;)

you should check the ingredients, as formaldehyde (often called formalin, or other acronymn) will cause bright yellow staining of the nail plate.

Formaldehyde acts as a harder to natural nail by causing the natural keratin bonds to occur, making the nail less flexible and therefore less likely to tear...

downsides are:
high chance of causing irritation and possible allergic reaction
yellow nails...
nails that become brittle as it penetrates all the way thorugh the plate creating cross links...

Hth's
 

LayStar

<strong>Jugsy Geek</strong>
Oh lovely! I thought Revivanail was supposed to be a good strengthener, I'll have to go find one that doesn't make me look like a hardcore smoker!

Thanks fellow stranger!x
Posted via Mobile Device
 
Top